| Model Number |
1948/52 |
| Medical Device Problem Codes |
Intermittent Capture (1080); Failure to Capture (1081)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient presented for an explant procedure.Prior to the procedure, it was noted that the right ventricular (rv) lead demonstrated intermittent capture at high pacing outputs.The rv lead was explanted and replaced.The patient was in stable condition throughout the procedure.
Additional Manufacturer Narrative
H6 was updated.The failure of capture was noted.
Event or Problem Description
New information received indicated that loss of capture had been previously noted during a clinic follow-up evaluation.